# SDR SWAA2016072854297

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 43,480 hours, 25,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 300432
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM.
